01-12-2002, 12:09 AM #1
Last edited by MBaraso; 01-20-2002 at 03:47 PM.
01-12-2002, 12:16 AM #2
hey... considering your blood pressure is affected by some AS...
i could affect him flying. Because we've all heard of blaockouts right.... well piolets since submitted to so much g force if you have and already high/low body pressure your brother could be affected by taking blackouts which an result in death..... i suggest getting his blood pressure done while on AS and telling your doc about flying...therefore he will make the right call.... should rely on ppl on this board to make this judgement it is alot to handle.
01-12-2002, 12:30 AM #3
Last edited by MBaraso; 01-20-2002 at 03:48 PM.
01-12-2002, 12:37 AM #4
no prob bro....very good choice
i need a few friends like you *lol*
01-12-2002, 09:32 AM #5New Member
- Join Date
- Dec 2001
Since the armed forces arent tested for performance enhancing drugs from what ive been told and in many cases encouraged to use them, perhaps one of the best the best persons for him to ask would be a trusted C/O eh?
01-12-2002, 12:11 PM #6
The FARs prohibit thier use. That being said, I have never hear of a case where they screen for them on an FAA medical.
That being said the FAA medical is required every six months if he carries passengers for hire and ever 12 if he does not, assuming he is piloting for commercial purposes.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)